# SDR SWAA2014030325692

- Difficulty date: February 18, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 60,555 hours, 49,129 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434302
- Part serial: 1547
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AFT FLAP OTBD EDGE LOWER SURFACE DELAMINATED.  R & R AFT FLAP IAW MM.
